BeRMS taxon details

Checked: verified by a taxonomic editorDolichodasys Gagne, 1977 
AphiaID: 114444

Classification: Biota > Checked: verified by a taxonomic editorAnimalia > Checked: verified by a taxonomic editorGastrotricha > Checked: verified by a taxonomic editorMacrodasyida > Checked: verified by a taxonomic editorCephalodasyidae > Checked: verified by a taxonomic editorDolichodasys
Status accepted
Rank Genus
Parent Checked: verified by a taxonomic editorCephalodasyidae Hummon & Todaro, 2010
Sources  original description Gagne, G. D. 1977. Dolichodasys elongatus n.g., n. sp., a new macrodasyid gastrotich from New England. Transactions Am. microsc. Soc. 96 (1): 19-27, illust., available online at http://www.gastrotricha.unimore.it/file-PDF/Gagne_1977.pdf [details]

[show all]
All child
taxa (1)

[hide all]
 Species Checked: verified by a taxonomic editorDolichodasys elongatus Gagne, 1977
Environment marine, brackish, fresh, terrestrial
Links Unreviewed: has not been verified by a taxonomic editorTo GenBank  
Unreviewed: has not been verified by a taxonomic editorTo ITIS
LSID urn:lsid:marinespecies.org:taxname:114444
Taxonomic
Edit history
 
Date   action   by
2004-12-21 15:54:05Z  created  d'Hondt, Jean-Loup
2008-12-22 07:59:35Z  changed  Todaro, Antonio
2012-09-07 08:21:54Z  changed  Todaro, Antonio
  
[Taxonomic tree] [Google] [Google scholar] [Google images]
  Citation: Todaro, A.; d'Hondt, J. (2014). Dolichodasys Gagne, 1977. Accessed through: VLIZ Belgian Marine Species Consortium (2010) The Belgian Register of Marine Species at http://www.marinespecies.org/berms/aphia.php?p=taxdetails&id=114444 on 2014-12-19
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License